# SDR CA970507004

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2770 · Gust Lock Damper System
- Part: Bolts
- Part number: NAS130431
- Condition: Corroded
- Location: Gust Lock
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ELEVATOR GUST LOCK UNSERVICEABLE. ON DISASSEMBLY BOTH THROUGH BOLTS WERE FOUND SEVERELY CORRODED. FAILURE OF THESE BOLTS COULD CAUSE THE PLUNGERS TO FULLY EXTEND CAUSING THE ELEVATOR TO JAM. INADEQUATE LUBE PROCEDURE IS CAUSE. DE HAVILLAND IS AWARE. SB 8-55-14 REV.B WILL BE CLARIFIED BY DE HAVILLAND, AND ISAR 97-01-2770 RELEASE TO PROVIDE INFO.
